MAUDE Adverse Event Report: C. R. BARD, INC. BARD URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

C. R. BARD, INC. BARD URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 154006
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Bard urinary drainage bag ez-lok 2000ml overnight bag ref # 154006.Patients are complaining that they leak at the bottom with the green clamp.The clamp was not closing or not clicking to lock.

Brand Name
BARD URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key19003408
Report Number19003408
Device Sequence Number8434603
Product Code KNX
UDI-Device Identifier00801741029615
UDI-Public(01)00801741029615
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/29/2023
Report Date (Section F) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number154006
Device Catalogue Number154006
Device Lot NumberNGHT0474
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/29/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/29/2023